# SDR SIMA200419607

- Difficulty date: July 4, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N386AE
- Make and model: Saab 340B
- Aircraft serial: 340B386
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150521
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION AND REPAIR OF HAIL DAMAGE.  THE LEFT HORIZONTAL STABILIZER TOP SKIN PANEL HAIL DAMAGE WAS BEYOND SRM LIMITS.  REMOVED EXISTING TOP SKIN.  PREPARED NEW SKIN AND INSTALLED SKIN.  WORK DONE IAW SAAB 340 SRM, SRM 72LKS 3079 REV 43, CHAPTERS 51-40-21, 22-23, 24, 51-20-50 AND 51-20-56.  (M)
